# SDR ASAA2016110318573

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-400
- Aircraft serial: 25100
- Aircraft time: 71,133 hours, 47,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT OVER R2 DOOR & SEVERAL RT AISLE LIGHTS.  ACFT GROUNDED.  REPLACED THE BATTERY PACK IAW AMM 33-51-51. OPS NORMAL.
